# SDR SWIA200718705

- Difficulty date: September 22, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 27,462 hours, 39,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 5580 - EMERGENCY LIGHTS CAME ON WHEN SWITCH IS PLACED IN THE OFF POSITION.  REPLACED THE EMERGENCY ARM RELAY K0201.  OPS CHECK GOOD.
